# SDR VNAA0505012

- Difficulty date: May 25, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 2,457 hours, 2,366 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Unknown
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM FAILED IN FLIGHT AND THE MACH TRIM DISENGAGED.  MAINTENANCE OPERATIONALLY CHECKED THE STAB TRIM SYSTEM IAW BOMBARDIER RJ-SL-00-001.  THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
